# SDR SIMA201109101

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 18,447 hours, 17,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE PASSENGER MAIN DOOR HANDLE BRACKET CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BRACKET IAW AEAI EO EM-52MR-250.  THE AIRCRAFT WAS RETURNED TO SERVICE.
